# SDR FDEA201809262711

- Difficulty date: September 26, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,297 hours, 23,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL KMEM L1 DOOR SLIDE ARMED LIGHT INOP. CLEAND DEBRIS FROM L1 DOOR SLIDE GIRT BAR SWITCHES. OPS CHECKS NORMAL IAW AMM 25-66-00-0-0.
